# SDR ASAA2023041742945

- Difficulty date: April 17, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 55,053 hours, 16,426 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 38408
- Condition: Faulted
- Location: Rt Ram Air Inlet
- Part time: 4,997 hours, 1,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON W/A PILOT NOTICED R/H RAM AIR DOOR CLOSED. CYCLED POWER NO HELP. BITE CHECK INDICATES ACTUATOR INOP. GROUNDED - YES.  REMOVED AND REPLACED R/H RAM AIR DOOR ACTUATOR, OPS NORMAL. REF B737-800 AMM 21-51-21-000/400-801.
